MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not yet available for analysis.
 
Event or Problem Description
The manufacturer was informed on 26 oct 2016 through patient tracking form for patient who had a mitroflow lxa25 implanted in 2012.Details as: lxa25 sn # (b)(4) was implanted on (b)(6) 2012 at (b)(6).R5-023 sn # (b)(4) was implanted on (b)(6) 2016 at (b)(6).No further information provided.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa25, s/n # (b)(4), were pulled and reviewed by quality control at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa25 mitroflow aortic pericardial heart valve at the time of manufacture and release.Further information has been requested from the physician by the manufacturer.Based on limited information received the root cause cannot yet be determined at this time.The device is not available for return or analysis no further investigation is possible at this time.Not available for return.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key6126457
Report Number3004478276-2016-00155
Device Sequence Number1496579
Product Code LWR
UDI-Device Identifier00896208000122
UDI-Public(01)00896208000122(240)LXA25(17)161212
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/12/2016
Device Model NumberLXA
Device Catalogue NumberLXA25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2016
Supplement Date Received by Manufacturer04/04/2016
Initial Report FDA Received Date11/23/2016
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR